# SDR ASAA2022111740847

- Difficulty date: November 17, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 33,666 hours, 10,656 cycles
- System (JASC): 2210 · Autopilot System
- Part: Adiru
- Part number: HG2050AC11
- Part serial: 56044411
- Condition: Unserviceable
- Location: E/E Bay
- Part time: 39,637 hours, 11,717 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOPILOT A DISCONNECTED TWICE IN LEVEL FLIGHT WITH TEMPORARY LOSS OF LNSV + VNAV. GROUNDED - YES. FAULT REVIEW ON ADIRU L, SMYD 1, AND DFCS CH. A RESULTED IN THE FOLLOWING FAULTS: 22-11397, 22-11739, 22-11032, 22-11378, 22-11017, 22-11754, 22-11021, 34-21007, 34-21023, 27-31015, AND 27-31012. ALL FAULTS RELATED TO A FAULTY LH/#1 ADIRU. REPLACED THE LH/#1 ADIRU REF B737-900 AMM 34-21-010/401. ALL TESTS NORMAL. ALSO ACCOMPLISHED A DFCS LAND VERIFY REF AMM 22-11-00/201. ALL TESTS NORMAL.
